Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 119, NWS Lincoln, IL

July 19, 2016Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 19, 2016, 6:22 PM CDT for Morgan County, Scott County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 6:22 PM CDT (23:22 UTC)
Expired
Jul 19, 2016, 6:54 PM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 110 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1185 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

291 
WUUS53 KILX 192322
SVRILX
ILC137-171-200015-
/O.NEW.KILX.SV.W.0119.160719T2322Z-160720T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 715 PM CDT

* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NAPLES...OR
  13 MILES NORTHWEST OF WINCHESTER...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...MEREDOSIA...BLUFFS...MURRAYVILLE...CHAPIN...
  MANCHESTER...ALSEY...NAPLES...EXETER...CONCORD...GLASGOW...
  LYNNVILLE...VALLEY CITY...OXVILLE...RIGGSTON AND MERRITT.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3974 9062 3983 9057 3988 9059 3988 9044
      3987 9044 3987 9035 3952 9019 3952 9058
      3958 9058 3971 9065
TIME...MOT...LOC 2322Z 323DEG 26KT 3977 9063 

HAIL...1.00IN
WIND...70MPH
 
$$

BARKER
2 follow-up statements
292 
WWUS53 KILX 192333
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT TUE JUL 19 2016

ILC137-171-200015-
/O.CON.KILX.SV.W.0119.000000T0000Z-160720T0015Z/
SCOTT-MORGAN-
633 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SCOTT AND SOUTHWESTERN MORGAN COUNTIES...

AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NAPLES...OR 9
MILES NORTHWEST OF WINCHESTER...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...BLUFFS...MURRAYVILLE...CHAPIN...MANCHESTER...ALSEY...
NAPLES...EXETER...GLASGOW...LYNNVILLE...VALLEY CITY...OXVILLE...
RIGGSTON AND MERRITT.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3977 9060 3977 9054 3976 9048 3976 9030
      3952 9019 3952 9058 3958 9058 3971 9065
      3974 9062
TIME...MOT...LOC 2333Z 329DEG 23KT 3971 9060 

HAIL...1.00IN
WIND...60MPH
 
$$

BARKER
170 
WWUS53 KILX 192354
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT TUE JUL 19 2016

ILC137-171-200004-
/O.CAN.KILX.SV.W.0119.000000T0000Z-160720T0015Z/
SCOTT-MORGAN-
654 PM CDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT AND SOUTHWESTERN MORGAN
COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3977 9060 3977 9054 3976 9048 3976 9030
      3952 9019 3952 9058 3958 9058 3971 9065
      3974 9062
TIME...MOT...LOC 2352Z 323DEG 26KT 3959 9048 

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:58 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jul 19, 2:58 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
258 PM CDT TUE JUL 19 2016

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 258 PM CDT Tue Jul 19 2016

Diffuse, nearly stationary front extended from just north of Quincy
to about Taylorville and Effingham at 200 pm. Scattered, slow moving
showers and isolated thunderstorms have developed along and just to
the north of this front in parts of central IL. A larger complex of
storms in southern Iowa - which the short range models do not have a
good handle on - will be making a turn to the southeast along an
instability axis from southeast IA into west central IL early this
evening.

What this all adds up to in the forecast is likely t-storms from
Rushville to Jacksonville through 9 pm, with showers and
thunderstorms of a more scattered nature in other parts of central
IL. With a steering wind of only 20 knots from the NW, the storms
will be fairly slow moving, so areas of heavy rain are possible
early this evening.

The aforementioned front is expected to move quite slowly to the
northeast overnight and into Wednesday. This will keep the potential
for period of showers and t-storms in the forecast for late tonight
around the IL River Valley to the north of the front, and across
much of the forecast area during the day Wednesday as the storms
become more surface based. Overall, the heaviest rain Wednesday
should be close to the I-74 corridor where 1.00 to 2.00 inches of
rain are possible.

&&

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 258 PM CDT Tue Jul 19 2016

Heat and humidity look on track to produce the hottest conditions we
have seen in quite some time later this week. Dangerous heat
conditions are likely at least Thursday and Friday, with Saturday
not far behind. As a result, have decided to extend the Excessive
Heat Watch to include Saturday.

The ingredients are coming together for substantial heat and
humidity later this week. A massive 598dm upper high is projected to
shift east from the Plains on Thursday and continue to affect
Illinois through Friday and most likely Saturday. Surface
moisture is being boosted by evapo-transpiration from expansive
corn and soybean fields. That, in combination with recent rains
will support surface dewpoints in the mid to upper 70s, if not
some lower 80s. Mixing of 22-24C 850 mb temps to the surface will
push high temps into the 94 to 98 deg range Thur and Friday, with
Saturday in the 92-95 range. Heat indices Thur and Fri should top
out between 108-113, with 102-107 on Saturday. Northern areas on
Saturday may see some increased cloud cover from storms approach
from the north, but we will still include all counties in the
excessive heat watch on Saturday for now.

Prior to the heat wave setting in, we expect some lingering storms
into Wednesday evening, as 'ridge-riding' storms remain close enough
to our NE counties before the ridge axis gets closer to IL later Wed
night. An active weather pattern is still expected to continue just
to our northeast in the Great Lakes Thursday through Saturday, as
storms develop along the periphery of the ridge. The ECMWF even
retrogrades some storms into northern IL on Friday, progressing them
from the northeast toward our northern counties. A capping
inversion should help to keep our area free from storms on Friday.
Saturday has increased convection indicated across most of IL in
both the GFS and ECMWF, but we still expect very warm 700mb temps
to suppress convection for most of the day.

Sunday looks to be the start of an airmass change for at least
northern IL, as a shortwave progresses along the Canadian border and
drags a cold front southward into IL. At this point, it looks like
the front will progress through our counties Sunday night, so Monday
will be the first day with a noticeable improvement in the heat
and humidity. Highs on Monday and Tuesday look to be much closer
to normal, in the mid to upper 80s. However, surface dewpoints may
only retreat back into the upper 60s, which is still on the muggy
side.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1253 PM CDT Tue Jul 19 2016

All of the central IL TAF sites are north of a weak synoptic
stationary front, which extended from about UIN-Effingham-LWV at
17z. Could see a stray shower develop north of boundary toward SPI
or DEC early this afternoon, but not enough to put in the TAF at
this point. Toward evening the remnants of the convection in Iowa
could hold together or reform on its associated boundaries. The
short range models have varying solutions for this, so not enough
confidence to even include VCTS at this point...but will monitor
the next several hours for updates.

After dark, the next round of convection may impact PIA well after
midnight, closer to the 08-11z timeframe - and the other TAF
sites tomorrow morning. Will hold on including mention of thunder
for everyone except PIA, but will include MVFR vsbys as the front
moves back north into central IL with a maximum axis of humidity
and light fog.

&&

.ILX Watches/Warnings/Advisories...
Excessive Heat Watch from Thursday afternoon through Saturday
evening for ILZ027>031-036>038-040>057-061>063-066>068-071>073.

&&

SHORT TERM...Miller
LONG TERM...Shimon
AVIATION...Miller
Hazardous weather outlook, Jul 19, 3:41 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT TUE JUL 19 2016

ILZ036-040-041-047>052-201100-
CASS-CHRISTIAN-FULTON-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
341 PM CDT TUE JUL 19 2016

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS THIS EVENING AND DURING THE OVERNIGHT
HOURS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...TORRENTIAL
DOWNPOURS...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS ALL OF CENTRAL ILLINOIS
ON WEDNESDAY AS A WARM FRONT LIFTS SLOWLY NORTHWARD THROUGH THE
AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW OF
THE STORMS COULD BE STRONG.

VERY HOT AND HUMID WEATHER WILL PREVAIL THURSDAY THROUGH
SATURDAY...WITH AFTERNOON HEAT INDICES OF 105 TO 113 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 9 PM THIS
EVENING...WEST OF AN AREA FROM HAVANA TO TAYLORVILLE.

ILZ027>031-037-201100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
341 PM CDT TUE JUL 19 2016

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...AND AGAIN
AFTER MIDNIGHT ALONG AND WEST OF THE ILLINOIS RIVER. THE STORMS
WILL BE CAPABLE OF PRODUCING GUSTY WINDS...TORRENTIAL DOWNPOURS...AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS ALL OF CENTRAL ILLINOIS
ON WEDNESDAY AS A WARM FRONT LIFTS SLOWLY NORTHWARD THROUGH THE
AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW OF
THE STORMS COULD BE STRONG.

VERY HOT AND HUMID WEATHER WILL PREVAIL THURSDAY THROUGH
SATURDAY...WITH AFTERNOON HEAT INDICES OF 105 TO 113 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-053>057-061>063-066>068-071>073-201100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
341 PM CDT TUE JUL 19 2016

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM BLOOMINGTON THROUGH
LINCOLN TO SHELBYVILLE AND EAST TOWARD I-57 EARLY THIS EVENING.
ANY STORMS THAT OCCUR THROUGH THIS EVENING WILL BE CAPABLE OF
PRODUCING GUSTY WINDS...TORRENTIAL DOWNPOURS...AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS ALL OF CENTRAL AND
SOUTHEAST ILLINOIS ON WEDNESDAY AS A WARM FRONT LIFTS SLOWLY
NORTHWARD THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...A FEW OF THE STORMS COULD BE STRONG.

VERY HOT AND HUMID WEATHER WILL PREVAIL THURSDAY THROUGH
SATURDAY...WITH AFTERNOON HEAT INDICES OF 105 TO 113 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

MILLER

In the hours before

Local storm report, Jul 19, 3:43 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
343 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FUNNEL CLOUD     3 SW CHANDLERVILLE      40.02N 90.19W
07/19/2016                   CASS               IL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED SOUTHWEST OF CHANDLERVILLE OFF
            ROUTE 78.

&&

EJL
Special weather statement, Jul 19, 3:48 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT TUE JUL 19 2016

ILZ036-040-041-047-048-050-051-192300-
FULTON-SCHUYLER-MASON-CASS-MENARD-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...CANTON...RUSHVILLE...HAVANA...
BEARDSTOWN...PETERSBURG...JACKSONVILLE...SPRINGFIELD
348 PM CDT TUE JUL 19 2016

...FUNNEL CLOUDS SIGHTED NEAR CASS AND MASON COUNTY ILLINOIS...

EMERGENCY MANAGEMENT AND LAW ENFORCEMENT REPORTED FUNNEL CLOUDS IN
THE VICINITY OF CHANDLERVILLE NEAR THE CASS AND MASON COUNTY LINE.
ADDITIONAL FUNNELS MAY FORM LATE THIS AFTERNOON NEAR FRONT THAT
EXTENDS FROM RUSHVILLE TOWARD SPRINGFIELD. SOME OF THESE
CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS AND
THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP. ONCE THE RAIN
BEGINS...THE FUNNEL CLOUD DISSIPATES.

LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT
THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL
CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION.

IN RARE INSTANCES THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY ALERT
AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD APPROACHES
THE GROUND.

MILLER
Special weather statement, Jul 19, 3:54 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT TUE JUL 19 2016

ILZ036-040-041-047-048-050-051-192300-
FULTON-SCHUYLER-MASON-CASS-MENARD-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...CANTON...RUSHVILLE...HAVANA...
BEARDSTOWN...PETERSBURG...JACKSONVILLE...SPRINGFIELD
354 PM CDT TUE JUL 19 2016

...FUNNEL CLOUDS SIGHTED NEAR CASS AND MASON COUNTY ILLINOIS...

EMERGENCY MANAGEMENT AND LAW ENFORCEMENT REPORTED FUNNEL CLOUDS IN
THE VICINITY OF CHANDLERVILLE NEAR THE CASS AND MASON COUNTY LINE.
ADDITIONAL FUNNELS MAY FORM LATE THIS AFTERNOON NEAR A FRONT THAT
EXTENDS FROM RUSHVILLE TOWARD SPRINGFIELD. SOME OF THESE
CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS AND
THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP. ONCE THE RAIN
BEGINS...THE FUNNEL CLOUD DISSIPATES.

LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT
THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL
CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION.

IN RARE INSTANCES THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY ALERT
AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD APPROACHES
THE GROUND.

MILLER
Special weather statement, Jul 19, 4:38 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT TUE JUL 19 2016

ILZ036-041-192230-
MASON-FULTON-
438 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR MASON AND FULTON COUNTIES UNTIL
530 PM CDT...

AT 438 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM VERMONT TO NEAR KILBOURNE. MOVEMENT WAS NORTH
AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAVANA...LEWISTOWN...MANITO...CUBA...ASTORIA...VERMONT...ST. DAVID...
IPAVA...BATH...EASTON...KILBOURNE...TABLE GROVE...DUNFERMLINE...
BERNADOTTE...FOREST CITY...SMITHFIELD...BRYANT...LIVERPOOL...
MARIETTA AND TOPEKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4062 9045 4049 8989 4047 8989 4044 8991
      4044 8972 4032 8971 4031 8969 4013 8984
      4014 8987 4013 8990 4014 8997 4011 9000
      4016 9020 4018 9021 4019 9030 4022 9045
TIME...MOT...LOC 2138Z 201DEG 15KT 4030 9044 4017 8994

BARKER
Special weather statement, Jul 19, 5:14 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT TUE JUL 19 2016

ILZ027-192300-
KNOX-
514 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
600 PM CDT...

AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GALESBURG...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALESBURG...KNOXVILLE...WATAGA...ONEIDA...ALTONA...RIO...
EAST GALESBURG...HENDERSON AND GALESBURG AIRPORT.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4115 9018 4113 9011 4088 9030 4092 9044
      4115 9044
TIME...MOT...LOC 2214Z 226DEG 17KT 4098 9038

BARKER
Special weather statement, Jul 19, 6:05 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT TUE JUL 19 2016

ILZ029>031-037-038-192345-
PEORIA-MARSHALL-TAZEWELL-MCLEAN-WOODFORD-
605 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WOODFORD...NORTHEASTERN PEORIA...
EASTERN TAZEWELL AND MARSHALL COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM DUNLAP TO WASHINGTON TO MACKINAW. MOVEMENT WAS
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEORIA...EUREKA...LACON...EAST PEORIA...MORTON...WASHINGTON...
CHILLICOTHE...METAMORA...GERMANTOWN HILLS...EL PASO...HENRY...
MINONK...ROANOKE...MACKINAW...PRINCEVILLE...ROME...TOLUCA...DUNLAP...
WASHBURN AND WENONA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 30 AND 31.
 INTERSTATE 39 BETWEEN MILE MARKERS 10 AND 40.
 INTERSTATE 74 NEAR MILE MARKER 89...AND BETWEEN MILE MARKERS 101 AND
118.

LAT...LON 4115 8933 4110 8935 4110 8905 4093 8905
      4092 8893 4075 8893 4075 8899 4067 8898
      4066 8904 4063 8904 4060 8914 4060 8927
      4049 8927 4041 8942 4065 8950 4087 8983
      4097 8971 4098 8964 4103 8964 4115 8950
TIME...MOT...LOC 2304Z 229DEG 29KT 4087 8970 4070 8944 4053 8938

BARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:21 PM CDTSpecial Weather StatementILXChampaign, Knox, McLean, Marshall, Peoria, Stark and 1 more54 min
Jul 18, 8:21 PM CDTSpecial Weather StatementILXMcLean24 min
Jul 19, 4:38 PM CDTSpecial Weather StatementILXFulton, Mason52 min
Jul 19, 5:14 PM CDTSpecial Weather StatementILXKnox46 min
Jul 19, 5:58 PM CDTSevere Thunderstorm WarningILXSchuyler36 min
Jul 19, 6:05 PM CDTSpecial Weather StatementILXMarshall, Woodford40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.